# SDR FDEA201101310424

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- Engine: Ge CF680
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Component: Rudder
- Component part number: A55471530002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5" X .5" SHALLOW PUNCTURE ON RUDDER LT OUTER SKIN ABOUT 22" AFT OF THE NR 4 ATTACH FITTING.  REPAIRED RUDDER L/T OUTER SKIN ABOUT 22" AFT OF THE NR4 ATTACH FITTING IAW SRM 55-41-12 PARA 30 WET LAYUP REPAIR.  NO CORE DAMAGE EXIST AT 22" AFT OF NR4 ATTACH FITTING OUTER SKIN. COMPLIED WITH EA 6-5540-145559 PART 1.
